- -

Accelerated iterative methods for finding solutions of nonlinear equations and their dynamical behavior

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Accelerated iterative methods for finding solutions of nonlinear equations and their dynamical behavior

Mostrar el registro completo del ítem

Cordero Barbero, A.; Fardi, M.; Ghasemi, M.; Torregrosa Sánchez, JR. (2014). Accelerated iterative methods for finding solutions of nonlinear equations and their dynamical behavior. Calcolo. 51(1):17-30. doi:10.1007/s10092-012-0073-1

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/55523

Ficheros en el ítem

Metadatos del ítem

Título: Accelerated iterative methods for finding solutions of nonlinear equations and their dynamical behavior
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària
Fecha difusión:
Resumen:
In this paper, we present a family of optimal, in the sense of Kung-Traub's conjecture, iterative methods for solving nonlinear equations with eighth-order convergence. Our methods are based on Chun's fourth-order method. ...[+]
Palabras clave: Convergence order , Efficiency index , Basin of attraction , Periodic orbit , Dynamical plane , Nonlinear equations , Iterative methods
Derechos de uso: Reserva de todos los derechos
Fuente:
Calcolo. (issn: 0008-0624 )
DOI: 10.1007/s10092-012-0073-1
Editorial:
Springer Verlag (Germany)
Versión del editor: http://dx.doi.org/10.1007/s10092-012-0073-1
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem